# SDR 2005FA0001555

- Difficulty date: November 14, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N8119M
- Make and model: Cessna 310I
- Aircraft serial: 310I0119
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 08412259
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT HAD INTERMITTENT GEAR LIGHT , HAD OBTAINED GREEN LIGHT WHEN HE LANDED.  UPON 1000 FT ROLL OUT THE LT MAIN GEAR COLLAPSED CAUSING THE AC TO VEER LEFT 75 FT TO 100 FT.  UPON INSPECTION, FOUND LT MAIN LANDING GEAR, BELLCRANK ASSY HAD BROKEN. (K)
